عودة

 

الأستاذ الدكتور/ عبدالرحيم إبراهيم صادق حسن
أستاذ بقسم الرياضيات، كلية العلوم، جامعة أسيوط
تفاصيل السيرة الذاتية

بيانات ال MIS

دخول الإعضاء

تواصل مع العضو نسخة للطباعة
العنوان الحالى قسم الرياضيات - كلية العلوم - جامعة اسيوط - اسيوط 71516
تليفون المكتب 082278
الموبايل 01227859584
تليفون المنزل 0882186370
الفاكس 088234708
البريد الالكترونى a.sadek@aun.edu.eg
sadeka1961@yahoo.com
google scholar link http://scholar.google.com.eg/citations?user=rewGINkAAAAJ&hl=en

  • دكتوراه فى الرياضيات ( المعادلات التفاضلية ) ، العلوم، جامعة اسيوط، 1991
  • ماجستير فى الرياضيات ( المعادلات التفاضلية ) ، العلوم، جامعة اسيوط، 1988
  • بكالوريوس فى الرياضيات ( المعادلات التفاضلية ) ، العلوم، جامعة اسيوط، 1983
الدرجات العلمية :
  • أستاذ بقسم الرياضيات، كلية العلوم، جامعة أسيوط، 2006
  • أستاذ مساعد بقسم الرياضيات، كلية العلوم، الدمام ، المملكة العربية السعودية، 1994
  • مدرس بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 1991
  • مدرس مساعد بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 1988
  • معيد بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 1983
المناصب الادارية :
المناصب السابقة :
رئيس قسم ، الرياضيات، كلية العلوم، جامعة أسيوط, في الفترة من (08-2013 إلى 10-2015 )

المجالات البحثية:
Differential Equations

الابحاث :

1-Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A. M. and Taie, A New Result on the Existence of Periodic Solutions for Fourth- Order Functional Diff erential Equations with Multiple Deviating Arguments, Nonlinear Analysis and Di fferential Equations , 3(2), 69-88, 2015
2-Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A. M. and Taie, R. O. A., A New Result on the Existence of Periodic Solutions for Fourth-Order Functional Di fferential Equations with Multiple Deviating Arguments, Nonlinear Analysis and Diff erential Equations , HIKARI Ltd, 3(2), 69-88, www.m-hikari.com http://dx.doi.org/10.12988/nade.2015.41123, 2015
البحث كاملا
3-Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A.M. and Taie, R. O. A., A Stability Result for The Solu- tions of a Certain System of Fourth-Order Delay Di eren- tial Equation, International Journal of Di erential Equa-tions, Hindawi Publishing Corporation , vol. 2015, Arti- cle ID 618359, 2015
4-Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A.M. and Taie, R. O. A., A New Instability Result for a Certain System of Fourth-Order Non-Linear Delay Dif- ferential Equation, IOSR Journal of Mathematics , 11(2), 112-118, 2015
5-Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A.M. and Taie, R. O. A., A New Result on the Existence of Periodic Solutions for Fourth-Order Functional Di eren- tial Equations with Multiple Deviating Arguments, Non-linear Analysis and Di erential Equations, 3(2), 69-88, 2015
6-Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A.M. and Taie, R. O. A., On the Stochastic Stability and Boundedness of Solutions for Stochastic Delay Di erential Equation of the Second-Order, Chinese Journal of Mathe-matics, Hindawi Publishing Corporation , vol. 2015,Ar- ticle ID 358936, 2015
7-A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud and R. O. A. Taie , A Stability Result for the Solutions of a Certain System of Fourth-Order Delay Differential Equation , International Journal of Differential Equations , Hindawi Publishing Corporation, vol. 2015, Article ID 618359, 1-11, http://dx.doi.org/10.1155/2015/618359, 2015
8-A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud and R. O. A. Taie , New Instability Result for a Certain System of Fourth-Order Non-Linear Delay Differential Equation , IOSR Journal of Mathematics, www.iosrjournals.org, 11(2) , 112-118, www.iosrjournals.org, DOI: 10.9790/5728-1121112118, 2015
9-A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud and R. O. A. Taie , On the Stochastic Stability and Boundedness of Solutions for Stochastic Delay Differential Equation of the Second-Order , Chinese Journal of Mathematic , Hindawi Publishing Corporation, vol. 2015, Article ID 358936, 1-8, http://dx.doi.org/10.1155/2015/358936, 2015
10-A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the stability of solutions for certain second-order stochastic delay differential equations, Journal Differential Equations and Control Processes, Electronic Journal, reg. N C77-39410 at 15.04.2010, N 2, 1-13, http://www.math.spbu.ru/di journal, 2015
البحث كاملا
11-A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud and R. O. A. Taie, On the Stability of Solutions of Nonlinear Functional Diff erential Equation of the Fifth-Order, Advances in Pure Mathematics , 4, 357-367, http://www.scirp.org/journal/apm, 2014
12-Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A. M. and Taie, R. O., New Result on the Ultimate Boundedness of Solutions for Certain Fifth-Order Non-autonomous Delay Diff erential Equation, Advances in Diff erential Equations and Control Processes , 14(2), 71-88, 2014
13-Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A.M. and Taie, R. O. A., On the Stability of Solutions of Nonlinear Functional Di erential Equation of the Fifth-Order, Advances in Pure Mathematics, Scienti cResearch Publishing, Presented in the 4th International Conference for Young Scientists in Basic and Applied Science, Assiut Universtiy, Egypt, 29-30 April, 2014
14-Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud,A. M. and Taie, R. O. A., New Result on the Ulti- mate Boundedness of Solutions for Certain Fifth-Oder Non-autonomous Delay Di erential Equation, Advances in Di erential Equations and Control Processes, Pushpa Publishing House, 14(2), 71-88, 2014
15-A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the stability of solutions of a certain fourth-order vector delay differential equation, Ann. of Diff. Eqs. , Vol. 28 - No. 1, 1-10, 2012
البحث كاملا
16-A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, Existence and uniqueness of a periodic solution for third-order delay differential equation with two deviating arguments, IAENG International Journal of Applied Mathematics , Vol. 42 - No. 1, pp. 7-12, 2012
البحث كاملا
17-A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the stability criteria of linear non-autonomous time-varying delay system with application to control problem, Journal Differential Equations and Control Processes. , Vol. 1, pp. 146-163, 2012
البحث كاملا
18-A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the uniform asymptotic stability of solutions of fourth-order Volterra integro-differential equation with unbounded delay, presented in the, 8th International Scientific Conference, Al-Azhar University, Cairo, Egypt , 2012
البحث كاملا
19-Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., On the stability of solutions of a certain fourth-order vector delay differential equation , Ann. of Diff. Eqs., 28(1), 1-10, 2012
20-Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., Existence and uniqueness of a periodic solution for third-order delay differential equation with two deviating arguments, Existence and uniqueness of a periodic solution for third-order delay differential equation with two deviating arguments, IAENG International Journal of Applied Mathematics, 42(1), 7-12, 2012
21-Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., On the stability criteria of linear non-autonomous time-varying delay system with application to control problem,, Differential Equations and Control Processes, 1, 146-163, 2012
22-A.M.A. Abou-El-Ela, A.I. Sadek, A.M. Mahmoud, Periodic Solutions for a Kind of Third-Order Delay Differential Equations with a Deviating Argument, J. Math. Sci. Univ. Tokyo , 18, 1-15, 2011
البحث كاملا
23-A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, Periodic solutions for a kind of third-order delay differential equations with a deviating argument, Math. Sci. Univ. Tokyo , Vol. 18, 1-15, 2011
البحث كاملا
24-A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the stability of solutions of a certain nonlinear delay differential equation of the fifth-order, 3rd Scientific Conference for Young Researchers Basic Science & Technology, Assiut University, Egypt , 2011
البحث كاملا
25-A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, Periodic Solution for Third-order Delay Differential Equation with Two Deviating Arguments, J. Math. Sci. Univ. Tokyo, Vol.18, PP. 35-49, 2011
26-Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., Periodic solutions for a kind of third-order delay differential equations with a deviating argument, J. Math. Sci. Univ. Tokyo, 18, 1-15, 2011
27-Abou-El-Ela, A. M. A., Sadek, A. I. and Tayei R. O. A., Existence of positive periodic solutions of certain third-order nonlinear delay differential equation, , Ann. of Diff. Eqs., 27 (4), 409 -417, 2011
28-Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., On the stability of solutions of a certain nonlinear delay differential equation of the fifth-order, , proceeding in the 3rd Scientific Conference for Young Researchers Basic Science & Technology, Assiut University, Egypt, (Accepted in International Journal of Mathematical Analysis ). , 2011
29-M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, Stability and boundedness of solutions of certain third-order nonlinear delay differential equation, International Journal on Automatic Control and Systems Engineering , 9 (1), 9-15, 2009
30-A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the stability of solutions of certain fourth-order nonlinear non-autonomous delay differential equation, International Journal of Applied Mathematics , 22 (2), 245-258, 2009
31-Abou-El-Ela, A. M. A. , Sadek, A. I. and Farghaly E. O., A stability result for solutions of certain fourth-order non-homogeneous differential equations, Ann. Of Diff. Eqs , 3, 253- 263, 2009
32-Abou-El-Ela, A. M. A., Sadek, A. I. and Mahmoud, A. M., On the stability of solutions of certain fourth-order nonlinear non-autonomous delay differential equation, , International Journal of Applied Mathematics , 22 (2), 245-258, 2009
33-Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., Stability and boundedness of solutions of certain third-order nonlinear delay differential equation, ICGST International Journal on Automatic Control and Systems Engineering, ACSE, ISSN 1687- 4811, 9 (1), 9-15, 2009
34-Sadek, A. I., On the stability of the solutions of certain fifth-order non-autonomous differential equations , , Archivum Mathematicum, 41, 93 - 106 , 2005
35-Sadek, A. I., On the stability of solutions of some non-autonomous delay differential equations of the third order , , Asymptotic Analysis, 143 (1,2), 1 - 7, 2005
36-Sadek, A. I., On the stability of solutions of certain fourth order delay differential equations, Applied Mathematics and Computations, 148, 587 - 597, 2004
37-Sadek, A. I., On the stability of a nonhomogeneous vector differential equations of the fourth-order, , Applied Mathematics and Computations, 150, 279 - 289 , 2004
38-Sadek, A. I. and A. S. AL-Elaiw, Asymptotic behaviour of the solutions of a certain fourth-order differential equation, Ann. Of Diff. Eqs , 20, 3, 221- 234 , 2004
39-Sadek, A. I., Sstability and boundedness of a kind of third-order delay differential equations , Applied Mathematics letter, 16, 657- 662, 2003
40-Sadek, A. I., Instability results for certain systems of fourth and fifth order differential equations , Applied Mathematics and Computations, 145, 541- 549, 2003
41-Sadek, A. I., An instability theorem for a certain seventh-order differential equations, Ann. Of Diff. Eqs, 19, 1-5, 2003
42-Sadek, A. I., On the asymptotic behaviour of solutions of certain fifth-order ordinary differential equations , Applied Mathematics and Computations, 131, 1-13, 2002
43- Abou-El-Ela, A. M. A. and Sadek, A. I. , On the asymptotic behaviour of solutions of certain non-autonomous differential equations,, J. Math. Anal. Appl., 237, 360 – 375, 1999
44-Abou-El-Ela, A. M. A. and Sadek, A. I., On the boundedness of a certain system of fifth-order differential equations,, Ann. Of Diff. Eqs. , 14(1), 1-10, 1998
45-Sadek, A. I., On the asymptotic behaviour of solutions of certain fourth-order ordinary differential equations, Math. Japonica 45, No. 3, 527- 540, 1997
46-Abou-El-Ela, A. M. A. and Sadek, A. I. , A stability result for the solutions of certain fifth-order differential equations, , Bull. Fac. Sci., Assiut Univ., 24(1-c), 1 - 11, 1995
47- Abou-El-Ela, A. M. A. and Sadek, A. I., A stability theorem for a certain fourth- order vector differential equation, , Ann. of Diff. Eqs., 10(2) , 125 - 134, 1994
48-Sadek, A. I., Boundedness of the solutions of certain fourth-order vector differential equations, Ann. of Diff. Eqs. , 10(4) , 381 - 388 (1994). , Ann. of Diff. Eqs. , 10(4), 381 - 388, 1994
49-Sadek, A. I., On global stability of the solutions of system differential equations of the fifth-order,, Ann. of Diff. Eqs. , 9(2), 131 - 140, 1993
50-Abou-El-Ela, A. M. A. and Sadek, A. I., On the asymptotic behaviour of solutions of some differential equations of the fourth-order,, Ann. of Diff. Eqs. , 8(1), 1 - 12, 1992
51-Abou-El-Ela, A. M. A. and Sadek, A. I., On the boundedness and periodicity of a certain differential equation of fifth- order,, Zeitschrift fur Analysis und ihre Anwendungen, Vol. 11(2), 273 - 244, 1992
52-Abou-El-Ela, A. M. A. and Sadek, A. I. , On asymptotic stability of certain system of fifth-order differential equations, Colloquium on Differential Equations and Applications, August 21 - 24 , 1991, Budapest-Hungary ; Ann. of Diff. Eqs. , 8(4) , 391 - 400 (1992). , Colloquium on Differential Equations and Applications, August 21 - 24 , 1991, Budapest-Hungary ; Ann. of Diff. Eqs. , 8(4) , 391 - 400 (1992). , 1991
53-Abou-El-Ela, A. M. A. and Sadek, A. I, A boundedness result for fourth-order non-linear differential equations., Ann. of Diff. Eqs., 6(3), , 263 - 269, 1990
54-Abou-El-Ela, A. M. A. and Sadek, A. I., A stability result for the solutions of a certain system of fourth-order differential equations., EQUADIFF 7 Prague, August 21 - 25 , 1989 Ann. of Diff. Eqs. , 6(2), 131 - 141 (1990). , 1990
55-Abou-El-Ela, A. M. A. and Sadek, A. I., On complete stability of the solutions of non-linear differential equations of the fifth-order. , Proc. of Assiut First Intern. Conf., Part v , 15 - 25 , 1990
56-Abou-El-Ela, A. M. A. and Sadek, A. I., A boundedness result for fourth-order vector differential equations,, Proc. of Assiut First Intern. Conf. ,, Part v , 27 - 36 , 1990
57-Abou-El-Ela, A. M. A. and Sadek, A. I. , A stability result for certain fourth-order differential equations., Tenth Conference on Differential Equations, 5 - 8 July 1988, Dundee(U.K.) ; Ann. of Diff. Eqs. , 6(1), 1 - 9 (1990)., 1988
الاشراف على رسائل الماجستير و الدكتوراه :
1- طارق محمد عبد اللطيف, حول التزامن للانظمة الديناميكية المشوشة ذات الرتبة الكسرية من البعد النوني, ماجستير, 29-09-2016
المشرفون : أ.د./ جمال مختار محمود أ.د./ عبد الرحيم صادق د./ منصور السيد احمد
2- فاطمة حسين عبد الله محمد , دراسة تحليلية وعددية لتأثير الانتشار علي بعض الانظمة الوبائية , ماجستير, 29-09-2016
المشرفون : أ.د./جمال مختار محمود أ.د./ عبد الرحيم ابراهيم صادق أ.د./ شعبان انور حسن
3- فاطمة حسين عبد الله محمد , دراسات تحليلية وعددية لتاثير الانتشار علي بعض الانظمة الوبائية , ماجستير, 29-09-2016
المشرفون : أ.د./ جمال مختار محمود أ.د./ عبد الرحيم ابراهيم صادق أ.د./ شعبان أنور حسن
4- رشا عثملن أحمد طايع, دراسة كيفية لحلول بعض المعادلات التفاضلية الدالية, دكتوراة, 22-06-2016
المشرفون : أ.د. أحمد محمد أجمد أبو العلا أ.د. عبدالرحيم إبراهيم صادق حسن د. أيمن محمد محمود عبدالرحمن
5- أيمن محمد محمد عبدالرحمان, بعض الخواص الكيفية لحلول معادلات تفاضلية تاخيرية من الرتب العليا., دكتوراه العلوم, 21-04-2012
المشرفون : أحمد محمد أحمد أبوالعلا، عبدالرحمان إبراهيم صادق
6- رشا اسامة أحمد طى, بعض الخواص الكيفية لحلول معادلات تفاضلية دالية, ماجستير, 28-03-2011
المشرفون : أحمد محمد أحمد أبوالعلا، عبدالرحيم ابراهيم صادق
7- أيمن محمد محمود عبدالرحمان, دراسة كيفية لبعض المعادلات التفاضلية التاخيرية غير الخطية من الرتب العليا, ماجستير, 26-04-2009
المشرفون : أحمد محمد أحمد أبوالعلا، عبدالرحيم إبراهيم صادق
8- إيمان سيد فرغلى, بعض الخواص الكيفية لحلول معادلات تقاضلية عادية غير خطية, ماجستير, 26-04-2009
المشرفون : أحمد محمد أحمد أبوالعلا، عبدالرحيم إبراهيم صادق
9- داليا أحمد عيسى إبراهيم, ميكانيكا احصائية دوال الديناميكا الحرارية للبلازما فى الصورة الكلاسيكية والكمية فى درجات الحرارة العالية, دكتوراة, 24-02-2004
المشرفون : نجاة عبدالرحمان حسين، فاروق على محمد، عبدالرحيم حسن
عدد المقرارات0 مقرر